# SDR DHL200474006

- Difficulty date: July 16, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Engine: Pwa JT8D17R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED.  NOSE SECTION LWR LOBE INTERIOR BS 312 AND RT SIDE HORIZONTAL WALKING BEAM.  CORROSION AT FRAME ATTACH CLIP;  CUT OUT DAMAGED WEB SECTION (ATTACH CLIP) AT STA.312 AT HORIZ WALKWAY BEAM RT SIDE IAW SRM 51-40-2  7 INCH X 4 INCH.  FABRICATED AND INSTALLED WEB FILLER AND SPLICE PLATE IAW SRM 53-10-2 FIG.1 AND 51-40-2 FIG.1 MAT. USED FILLER .050  7075-T6 7 INCH X 4 INCH P.O. 900780 SPLICE PLATE .063  7075-T6  2 INCH X 4 INCH P.O. 900861. ALL PARTS AND AREA TREATED AND PRIMED IAW SRM 51-10-2.
